# SDR R61A2021112800930

- Difficulty date: November 13, 2021
- Submitted: November 29, 2021
- Operation: Air carrier
- Aircraft: N653RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000076
- Aircraft time: 44,598 hours, 27,890 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Tie Clip
- Part number: 17067176403
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO SILL, 3RD CLIP FROM FRONT CORRODED @ STR 25R TO 26R.  R&R'D CLIP PER SRM 51-41-01.   PSE 53-21-009
